Generalized vector quasi-equilibrium problems
| Year of publication: |
2005
|
|---|---|
| Authors: | Li, S. ; Teo, K. ; Yang, X. |
| Published in: |
Computational Statistics. - Springer. - Vol. 61.2005, 3, p. 385-397
|
| Publisher: |
Springer |
| Subject: | Generalized vector quasi-equilibrium problem | Nonlinear scalarization function | Upper semicontinuity | Lower semicontinuity |
-
Generalized vector quasi-equilibrium problems
Li, S., (2005)
-
Continuity of solution maps of parametric quasiequilibrium problems
Anh, Lam, (2010)
-
Continuity of the solution mappings to parametric generalized strong vector equilibrium problems
Li, S., (2013)
- More ...
-
Generalized vector quasi-equilibrium problems
Li, S., (2005)
-
Second-order Karush–Kuhn–Tucker optimality conditions for set-valued optimization
Zhu, S., (2014)
-
Vector equilibrium flows with nonconvex ordering relations
Cheng, T., (2010)
- More ...